Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anaelisa

Quitting Yaz for topicals only

Hello,

I am currently on Yaz, but I don't like being on BC and want to go off it soon. The only problem is that I have a feeling that my skin will completely freak out if I do this. Along with Yaz, I already use Tazorac and Aczone. Does anyone think that those topicals will be enough to prevent major breakouts from going off the pill? Is a major breakout inevitable, or does it only happen to some? And does it subside, or will it last forever?

Thanks!

Share this post


Link to post
Share on other sites

Even though you are speaking of quitting Yaz, I am going to move this to the BCP subforum because others might have experience with this.

I have never used Birth control, so I have no idea. But realistically, you *can* most likely find a topical that works for you. It may take some searching, but they make a ton of products. If you have any specific questions, feel free to ask further. =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×